Patient Comments: Trigger Point Injection - Side Effects

What side effects did you experience with your trigger point injection?

Comment from: Maggie, 45-54 Female (Patient) Published: June 05

I had trigger point injections using Botox into the muscles on my left shoulder. The pain afterwards was pretty mean. I felt as if the muscles were "mad", for about two weeks. Afterwards, the knotted feeling and the muscle cramps were nearly gone.

Was this comment helpful?Yes
Comment from: Pam, Female (Patient) Published: June 02

I have extreme pain for two days after the trigger point injections. Then the pain is relieved for months. This is why I wait until I can"t stand the daily pain until I go in to treatment because I am even worse for two days. I feel like I"ve been in a car accident.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Trigger Point Injection - Frequency Question: How frequently do you receive trigger point injections?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.